You're vomitting that much? Hmmm. Did this all start when you began your meds? It takes 6-8 weeks for Imuran to take effect and for the negative side effects to go away. That is if your body will tolerate them.... I'm glad you see your doc on Wednesday.
Have a lovely birthday weekend!!
I have 3 other verses of scripture that give me a lot of hope and strength. 2 Corinthians 4:8-9, 1 Peter 4:12-13, Peter 1:8-9.
Yes, living with these diseases is a huge test on our faith. I have also grown closer to God through all of this. I know that part of why I'm here and why I have AI diseases is to help others through support and encouragement. We were never promised that life on earth was going to be easy! But the destination we're headed to is!!!! In the meantime, let's lift each other up!
Have a good night!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
Moderator for the Lupus and Fibromyalgia forums